African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 240

Full Length Research Paper

Mathematical model of homogenious tumour growth with delay in time

Shashi Kant1*, Deepak Kumar2 and Sanjeev Kumar3
  1Census Cell, O/o, RGI and Census commissioner, India, 2/A, Man Singh Road, New Delhi-11, India. 2Department of Applied Sciences (Mathematics), Manav Rachna International University, Faridabad, Haryana, India. 3Department of Mathematics, Institute of Basic Sciences, Khandari (Dr. B.R.A. University), Agra, India.
Email: [email protected]

  • Article Number - 1D42C902396
  • Vol.4(5), pp. 201 - 207, May 2011
  •  Accepted: 22 March 2011
  •  Published: 30 May 2011

Abstract

 

This paper consist of a problem of tumor growth with the function of phosphorous to both tumor cells and healthy cells. A detailed discussion about the growth of healthy cells and tumor cells was observed here. A consideration about the solution part of tumor micro vessels has been made here. The governing equations are than solved using MATLAB (a differential equation solver) and graphs are drawn which show the results to the problem under consideration.

 

Key words: Mathematical modeling, MATLAB, homogeneous tumour.

  • Articles on Google by: